MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 OAK MIX SPECIFIC ALLERGEN; SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 OAK MIX SPECIFIC ALLERGEN; SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer indicated that the immulite 2000 oak mix specific allergen lot 627 was scanned using a zebra barcode scanner and was loaded onto an immulite 2000 xpi instrument.The customer confirmed that immulite 2000 oak mix specific allergen lot 627 is not in use.The customer did not provide any patient data and did not indicate that erroneous patient results were obtained.However, if the order of tubes within the allergen holder wedge is incorrect there is a potential for patient sample results to be inaccurate for any allergen loaded in the same allergen holder wedge as immulite 2000 oak mix specific allergen lot 627.It is unknown if other allergen tubes were loaded in the same allergen holder wedge which were tested/reported.There are no known reports of patient intervention or adverse health consequences.
 
Additional Manufacturer Narrative
A united states (us) customer indicated that the immulite 2000 oak mix specific allergen lot 627 was scanned using a zebra barcode scanner and was loaded onto an immulite 2000 xpi instrument.Siemens advised the customer to remove immulite 2000 oak mix specific allergen lot 627 from their instrument.The customer stated that the allergen was onboard, but not in use.On 06-oct-2025 an urgent medical device correction (umdc, letter imc26-01.A.Us) was sent to the us customer.The umdc explained that barcode orientation on the immulite 2000 oak mix specific allergen lot 627 causes incorrect scanning order of tubes within the allergen holder wedge and there is a potential for patient sample results to be inaccurate for any allergen loaded in the allergen holder wedge.The customer was advised to discontinue use and discard the product.

Brand Name
IMMULITE 2000 OAK MIX SPECIFIC ALLERGEN
Common Device Name
SYSTEM, TEST, RADIOALLERGOSORBENT (RAST) IMMUNOLOGICAL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key23352997
Report Number1219913-2025-00191
Device Sequence Number21046152
Product Code DHB
UDI-Device Identifier00630414965970
UDI-Public(01)00630414965970(10)627(17)270831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10386105
Device Lot Number627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
CRR 1219913-10/14/2025-0
Patient Sequence Number1
Patient SexUnknown